# SDR CA150419002

- Difficulty date: April 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,172 hours
- Engine: Ge CF348C5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Part number: 766389R
- Condition: Overheated
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) MX NOTICED AN ELECTRICAL ODOR IN AREA OF MAIN CABIN DOOR.  FOUND ODOR TO BE COMING FROM E & E BAY.  WHILE LOOKING FOR THE SOURCE OF SMELL, DROPPED POWER OFF OF THE ACFT & NOTICED CB CBP2-R1, FLAPS CONT CH 1, CB WAS POPPED.  WITH POWER ON, ACFT COULD NOT RESET CB.  WHEN SFECU 1 WAS PULLED FROM ACFT, NOTICED DARK BURNED AREA ON BACK TOP PORTION OF BOX.  THERE MAY HAVE BEEN A FLAME AS THE WATER DRIP TRAY ON TOP OF THE SFECU WAS SLIGHTLY WARPED BY FLAME OR HEAT & ALSO HAD A LOT OF SOOT ON IT ALSO.  NR 1 SFECU CB WILL NOT RESET.  FOUND NR 1 SFECU TO BE AT FAULT FOR ELECTRICAL ODOR & CIRCUIT BREAKER TRIPPING. REPLACED NR 1 SFECU & FLAPS SLATS FUNCTION TESTED SERVICEABLE.
